# SDR CALA2024060301667

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 120,256 hours, 18,366 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 76545330063
- Condition: Missing
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 ON ETOPS WALKROUND FOUND PANEL 446BR MISSING. PYLON PANEL 446BR FITTED, AMM REF 54-53-01-404-007 FOR INSTALLATION. PARTS USED:  76-5453-3-0063,QTY :1
